# SDR HALA2016032800108

- Difficulty date: March 21, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 23,141 hours, 54,996 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM BARREL BS 696 OTBD END OF FORMER CRACKED.  RT SIDE.  R & R EXISTING REPAIR DAMAGE, REPAIR AT KEELBEAM BARREL BS 696 OTBD END OF FORMER RT SIDE IAW DW6 9923453 REV C AND T/C E 105-B10214-PERM.
